Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dancerathlete

Been on regimen for over 4 Months, and yet...

Recommended Posts

Ok, so after I do the regimen (morning AND night), my face is red. Like RED red. It looks like I bought red foundation and applied it all over my face and throat. And there's a define line between where the product is and isn't on my face- EVERYONE can see it, because where I use the regimen, my face is bright red.

Like this smiley: :wub:

Anyway, I've been that if I stick out the regimen, my face will get used to it. And on the "What to Expect" section on this site, it says that redness should subside after week 4. And I'm about to finish my 19th week. So.... what does that mean for me?

Usually my face turns red after I apply moisturizer, but it could be the BP. I don't know what to do. I've been following the regimen religiously in order to clear my acne (which worked, I've been acne free for over 2 months now, and my scars are fading!) but I have this red face.

Help?

Share this post


Link to post
Share on other sites
Ok, so after I do the regimen (morning AND night), my face is red. Like RED red. It looks like I bought red foundation and applied it all over my face and throat. And there's a define line between where the product is and isn't on my face- EVERYONE can see it, because where I use the regimen, my face is bright red.

Like this smiley: :wub:

Anyway, I've been that if I stick out the regimen, my face will get used to it. And on the "What to Expect" section on this site, it says that redness should subside after week 4. And I'm about to finish my 19th week. So.... what does that mean for me?

Usually my face turns red after I apply moisturizer, but it could be the BP. I don't know what to do. I've been following the regimen religiously in order to clear my acne (which worked, I've been acne free for over 2 months now, and my scars are fading!) but I have this red face.

Help?

How much of the Bp are you applying? That could have a lot to do with it. Or maybe you need to just put on the bp just every other day.. honestly 19 weeks is a long time. I get red really easily after washing and applying products, but the moisturizer that I use that works great and does not irritate or burn or cause breakouts is Neuotrogena Oil free Sensitive Skin facial lotion. It is the only thing that works for me

Share this post


Link to post
Share on other sites

I am using about a pump and a half each time. Lately though, I have been decreasing it some (like to just a pump, or a little bit more) to see if it helps the redness in any way, but I have yet to see that. It still is red and feels "hot". But sometimes, my face doesn't turn out bright red. But 8 out of 10 times it will be red. I want to try something, but I am afraid that if I switch to using the regimen every other day that I will break out.

I use all the products from this website (Dan's cleanser, 2.5% BP, and moisturizer)

I guess you could say my skin is more on the "sensitive" side. I.E., whenever I scratch my neck or something, it will stay red for about 20+ minutes. And my face blushes/turns red easily (always has) but that always went away within minutes after I was embarrassed/laughing.

It's like the regimen is red stain wherever I put it! :/

Share this post


Link to post
Share on other sites
I am using about a pump and a half each time. Lately though, I have been decreasing it some (like to just a pump, or a little bit more) to see if it helps the redness in any way, but I have yet to see that. It still is red and feels "hot". But sometimes, my face doesn't turn out bright red. But 8 out of 10 times it will be red. I want to try something, but I am afraid that if I switch to using the regimen every other day that I will break out.

I use all the products from this website (Dan's cleanser, 2.5% BP, and moisturizer)

I guess you could say my skin is more on the "sensitive" side. I.E., whenever I scratch my neck or something, it will stay red for about 20+ minutes. And my face blushes/turns red easily (always has) but that always went away within minutes after I was embarrassed/laughing.

It's like the regimen is red stain wherever I put it! :/

I am right with you there on the sensitive skin. Well, other than going to every other day with the bp, I would seriously give the Neutragena lotion a shot. It is made just for sensitive skin. There are not added ingredients that will irritate it. Maybe just cut back on the amount, little by little on the products (like try it for a week at a time at the same amount...does that make sense?) it is going to take a tad bit of time to see any results. Sometimes, I even open the freezer and stand in front to cool my face or place a cold clean rag on my face to calm it down. I can too scratch anywhere on my body and still see a mark 20-30 minutes later. My skin is soo sensitive that I cannot use shampoo and conditioner in the shower or I will break out like mad all over my back and chest. I usually will wash my hair in the sink! Another thing that I used to do, was only wash my face with a hot or semi-hot wash cloth. No harsh scrubbing, but gently place the hot/semi-hot wash cloth over your face, open up the pores and gently wash/rub the dirt and oil away. Then wait a bit for the next step to let your face calm down for the bp...using a tad bit less, waiting again a bit.....then apply a sensitive skin lotion. It is almost a must to use a lotion labeled sensitive skin when you are experiencing that kind of a reaction.

Share this post


Link to post
Share on other sites

The same thing has happened to me. Do you use AHA too? I've heard that can increase redness in some cases.

The only things I've heard that can help the redness are jojoba oil or proactiv's refining mask.

Share this post


Link to post
Share on other sites

Hi,

In Dan's recent video http://www.acne.org/blog/2010/03/15/product-updates-2/ he admitted that he's working on the moisturiser:

"So far, zero people have said it stings at all, and no one has said it turns them red either, so both problems with the current moisturizer seem to be fixed. I also love the way it feels. So it’s looking good."

It could be that your skin is reacting to the moisturiser, Maybe try an alternative and see if it helps with the redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×